# SDR DL72S954726

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403DA
- Make and model: Boeing 727232
- Aircraft serial: 21147
- System (JASC): 5711 · Wing Spar
- Part: Web
- Part number: 65192923
- Condition: Fatigue
- Location: Rear Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTC REPORTS, DAMAGE TO THE REAR SPAR WEB OF THE CENTER SECTION FUEL TANK.  THE DAMAGE IS LOCATED APPROXIMATELY BETWEEN LBL 17.2 AND LBL 25.5.  DAMAGE REMOVAL RESULTED IN A 3 I/B - O/B BY 1 UP/DOWN CUTOUT.  THE WEB IS MANUFACTURED FROM 0.375 2024-T351 MACHINED LOCALLY TO A MINIMUM THICKNESS OF 0.040.  REPAIRED PER DL ERA 302906-14.
